| Model Number |
100043-04 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Unspecified Reproductive System or Breast Problem (4513)
| Date of Event |
07/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complications including migration, malposition and revision surgery.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Migration is a known inherent risk of the surgery/use of the device and listed as a possible complication in the adverse reaction section of the instruction for use (ifu) supplied with the device.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned - remains implanted.
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2018, patient underwent bilateral cosmetic augmentation mastopexy using a full vertical and horizontal t incision.1 piece of galaform (galaflex 3dr) was used.No concomitant procedures were done.On (b)(6) 2018, migration, malposition, or contraction was reported.Patient was treated with medication (singulair).On (b)(6) 2019, patient had right lowering capsulotomy, revision bilateral mastopexy, left popcorn capsulorraphy.The ae resolved without sequelae on (b)(6) 2019.Review of medical affairs identified that the reported ae is likely related to the device and serious.